Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Burning and tingling sensation in thigh after a fall. Will it go away?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9065 Questions
I fell last spring and knew I had pulled muscles but my thigh was numb for a while and now frequently has a burning, tingling sensation. Will this go away with time?
Posted Fri, 27 Apr 2012 in Bones, Muscles and Joints
Answered by Dr. Praveen Tayal 4 hours later
Thanks for posting your query.
A burning and tingling sensation on the thigh after a history of fall could be due to a minor disc injury which is causing a pressure on the nerve root causing the symptoms.
An MRI of the spine will help in detecting if there is any damage to the soft tissues around the spine.
Right now I advise you to take methylcobalamin and Vitamin B complex supplements daily for at least 2 weeks and see if there is any improvement.
If the symptoms do not improve then I encourage you to visit an Orthopedician for further investigations and proper treatment.
I hope this answers your query effectively.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor